# SDR UALA2009101203185

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 43,919 hours, 5,205 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND CROSS AISLE IS INOP AT DOOR 4L AND THRU THE AFT GALLEY.  REPLACED LAMP STRIP, EMERGENCY LIGHT OPS CHECKS OKAY.
